{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,9,29]],"date-time":"2026-09-29T21:09:25Z","timestamp":1790716165220,"version":"4.1.0"},"reference-count":6,"publisher":"Springer Science and Business Media LLC","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2022,5,9]]},"DOI":"10.7759\/cureus.24836","type":"journal-article","created":{"date-parts":[[2022,5,9]],"date-time":"2022-05-09T07:00:52Z","timestamp":1652079652000},"source":"Crossref","is-referenced-by-count":5,"title":["A Rare Case of Risperidone-Induced Hypothermia and Thrombocytopenia"],"prefix":"10.7759","author":[{"given":"Lokesh","family":"Goyal","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Raymond","family":"Acebo","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Shah","family":"Islam","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Kunal","family":"Ajmera","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Sriveer","family":"Kaasam","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"297","reference":[{"key":"ref1","doi-asserted-by":"publisher","DOI":"10.1177\/2045125313507740","article-title":"De Novo delayed onset hypothermia secondary to therapeutic doses of risperidone in bipolar affective disorder","volume":"4","author":"Perera MA","year":"2014","unstructured":"Perera MA, Yogaratnam J. De Novo delayed onset hypothermia secondary to therapeutic doses of risperidone in bipolar affective disorder. Ther Adv Psychopharmacol. 2014, 4:70-4. 10.1177\/2045125313507740","journal-title":"Ther Adv Psychopharmacol"},{"key":"ref2","doi-asserted-by":"publisher","DOI":"10.1007\/s00228-007-0294-4","article-title":"Hypothermia following antipsychotic drug use","volume":"63","author":"van Marum RJ","year":"2007","unstructured":"van Marum RJ, Wegewijs MA, Loonen AJ, Beers E. Hypothermia following antipsychotic drug use. Eur J Clin Pharmacol. 2007, 63:627-31. 10.1007\/s00228-007-0294-4","journal-title":"Eur J Clin Pharmacol"},{"key":"ref3","doi-asserted-by":"publisher","DOI":"10.1097\/00045391-200405000-00012","article-title":"A case of risperidone-induced hypothermia","volume":"11","author":"Razaq M","year":"2004","unstructured":"Razaq M, Samma M. A case of risperidone-induced hypothermia. Am J Ther. 2004, 11:229-30. 10.1097\/00045391-200405000-00012","journal-title":"Am J Ther"},{"key":"ref4","doi-asserted-by":"publisher","DOI":"10.3109\/15622970802505792","article-title":"The first- and second-generation antipsychotic drugs affect ADP-induced platelet aggregation","volume":"11","author":"Dietrich-Muszalska A","year":"2010","unstructured":"Dietrich-Muszalska A, Rabe-Jablonska J, Nowak P, Kontek B. The first- and second-generation antipsychotic drugs affect ADP-induced platelet aggregation. World J Biol Psychiatry. 2010, 11:268-75. 10.3109\/15622970802505792","journal-title":"World J Biol Psychiatry"},{"key":"ref5","doi-asserted-by":"publisher","DOI":"10.1016\/j.genhosppsych.2008.06.005","article-title":"Risperidone-induced thrombocytopenia: a case report","volume":"31","author":"Semba J","year":"2009","unstructured":"Semba J, Okui S. Risperidone-induced thrombocytopenia: a case report. Gen Hosp Psychiatry. 2009, 31:97-8. 10.1016\/j.genhosppsych.2008.06.005","journal-title":"Gen Hosp Psychiatry"},{"key":"ref6","article-title":"Risperidone- and aripiprazole-induced leukopenia: a case report","volume":"10","author":"Qureshi SU","year":"2008","unstructured":"Qureshi SU, Rubin E. Risperidone- and aripiprazole-induced leukopenia: a case report. Prim Care Companion J Clin Psychiatry. 2008, 10:482-3.","journal-title":"Prim Care Companion J Clin Psychiatry"}],"container-title":["Cureus"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.cureus.com\/articles\/95065-a-rare-case-of-risperidone-induced-hypothermia-and-thrombocytopenia","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2024,2,9]],"date-time":"2024-02-09T19:42:09Z","timestamp":1707507729000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.cureus.com\/articles\/95065-a-rare-case-of-risperidone-induced-hypothermia-and-thrombocytopenia"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2022,5,9]]},"references-count":6,"URL":"https:\/\/doi.org\/10.7759\/cureus.24836","relation":{},"ISSN":["2168-8184"],"issn-type":[{"value":"2168-8184","type":"print"}],"subject":[],"published":{"date-parts":[[2022,5,9]]}}}